# SDR SWAA2016101108584

- Difficulty date: October 6, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 65,158 hours, 38,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 7 SLAT SKIN CRACKED.   REPAIRED THE SKIN IAW EA.
